# SDR SWAA2024080502833

- Difficulty date: June 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON MIDDLE LT SIDE AT PASSENGER CABIN 2024-401535<[01] REPLACED BATTERY PACK ON MIDDLE LT SIDE AT PASSENGER CABIN IAW B737-800 AMM-33-51-06-960-805 4.E(3)(G) UP TO 4.E(6) PERFORMED OPERATIONAL EMERGENCY LIGHT TEST IS OK;[02] CORRECTED STEP 1 REPLACED BATTERY PACK ON MIDDLE LT SIDE AT PASSENGER CABIN IAW B737-800 AMM-33-51-06-960-805 PERFORMED OPERATIONAL EMERGENCY LIGHT TEST IS OK;[03] CERTIFIED WORK PERFORMED.
